Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(loperamide hydrochloride)
1,900 results
  • Multi-dose oral abuse deterrent formulation of Loperamide using Hot melt extrusion. [Journal Article]
    Int J Pharm 2019; :118629Nukala PK, Palekar S, … Patel K
  • Loperamide, an over the counter anti-diarrheal drug, also infamously referred to as "poor man's methadone". Due to the ease of availability and low price,people/patients abuse it by consuming more than 30 tablets to achieve euphoric effect and to combat opioid withdrawal. But supratherapeutic doses of loperamide result in severe respiratory depression, cardiac dysrhythmia and mortality. To addres…
  • Management of overdoses of loperamide, gabapentin, and modafinil: A literature review. [Journal Article]
    Expert Rev Clin Pharmacol 2019Reinert JP, Dunn RL
  • The current emphasis on combatting the opioid epidemic in the United States and across the globe is well warranted, but rates and variations of other drugs and substances of abuse may be inadvertently increasing as well. These drugs and substances deserve equal attention in the literature to equip healthcare practitioners with the knowledge to provide optimal care in overdose patients. Areas Cove…
  • Left Ventricular Regional Wall Motion Abnormality in the Setting of Acute Loperamide Overdose. [Case Reports]
    Clin Pract Cases Emerg Med 2019; 3(3):262-266Bornstein K, Montrief T, Parris MA
  • Loperamide is an inexpensive, over-the-counter antidiarrheal agent with emerging reports of overdose due to its opioid properties. Although it is considered by many patients to be safe, cardiotoxicity has been reported, prompting the United States Food and Drug Administration to release a warning regarding the arrhythmogenic potential of loperamide. We present a case of a 32-year-old male present…
  • Loperamide Overdose. [Case Reports]
    Cureus 2019; 11(5):e4753Arnold C, Martinez Martinez CJ
  • In light of the opioid epidemic, cardiac complications following a loperamide overdose are a growing concern for patients presenting to the emergency department (ED). Here, we present the case of a 35-year-old male with long QT syndrome who presented following a loperamide overdose and was receiving multiple shocks because of the resulting arrhythmias and electrolyte disturbances. It is necessary…
New Search Next